# SDR J7SA2023062900362

- Difficulty date: June 23, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N541FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20211
- Aircraft time: 14,644 hours, 9,064 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUT SHEARED DURING INSTALLATION OF R/H MLG SIDE STAY ACTUATOR PIN. REPLACED R/H MLG SIDE STAY OB ATTACH PIN. AS A PRECAUTION, REPLACED THE L/H MLG SIDE STAY ACTUATOR OB ATTACH PIN. WORK COMPLETED IAW CL 300 AMM 32-32-07-400-801.
